Page for Alejandro Cabrera
Professor Adjunto - Departamento de Matematica Aplicada (Math)
Rio de Janeiro, Brasil
Office: C - 125A
Phone/fax: (+55 21 ) 2562-7508 (ramal 216)
Email address: acabrera (em) labma (pt) ufrj (pt) br
Teaching/Aulas: Geometria Não Eculidiana 2016-2: Notas
Research: My research focuses on areas lying in the intersection between differential geometry and mathematical
physics. My topics of research include (super) symplectic and Poisson geometry, Lie algebroids and Lie groupoids,
as well as their many applications to (quantum) field theories, integrable systems and geometrical mechanics.
Links: an article about applying some formulas I derived in gymnastics: (el pais)
About simple variational splines from the Hamiltonian viewpoint, with P. Balseiro, J. Koiller and T. Stuchi, submitted.
van Est isomorphism for homogeneous cochains, with T. Drummond, accepted in Pacific Journal of Mathematics. (arxiv)
Lie theory of vector bundles, Poisson geometry and double structures, with H. Bursztyn and M. del Hoyo, submitted to proceedings of ICMP-2015. (arxiv)
Dirac Geometry of the Holonomy Fibration, with M. Gualtieri and E. Meinrenken, accepted Comm. Math. Phys. (arxiv)
Obstructions to the integrability of VB-algebroids, with O. Brahic and C. Ortiz, accepted Journal of Symplectic Geometry. (arxiv)
Vector bundles over Lie groupoids and algebroids, with H. Bursztyn and M. del Hoyo, Advances in Mathematics, Volume 290 (2016), Pages 163-207. (arxiv)
Differentiability of correlations in relativistic quantum mechanics, with E. de Faria, E. Pujals and C. Tresser, J. Math. Phys. 56, 092104 (2015); DOI 10.1063/1.4931176. (arxiv)
Formal symplectic realizations, with B. Dherin, International Mathematics Research Notices 2015; DOI 10.1093/imrn/rnv187. (arxiv)
Multisymplectic geometry and Lie groupoids, with H. Bursztyn and D. Iglesias, D.E. Chang et al. (eds.), Geometry, Mechanics, and Dynamics, Fields Institute Communications Volume 73, 2015, pp 57--73 ; Springer New York. (arxiv)
AKSZ construction from reduction data, with F. Bonechi and M. Zabzine, JHEP Volume 2012, Number 7 (2012), 68. (arxiv)
Symmetries and reduction of multiplicative 2-forms, with H. Bursztyn, Journal of Geometric Mechanics, Volume 4, Issue 2, June 2012, Pages: 111 - 127. (arxiv)
Multiplicative forms at the infinitesimal level, with H. Bursztyn, Math.Ann. Volume 353, Number 3 (2012), 663-705. (arxiv)
Linear and multiplicative 2-Forms, with H. Bursztyn and C. Ortiz, L. Lett. Math. Phys. 90, (dec 2009) 59-83 (arxiv)
Poisson-Lie T-Duality and non trivial monodromies, with H. Montani, M. Zuccalli, J. Geom. Phys. 59 (2009) 576-599(arxiv).
Some geometric features of Berry’s phase, preprint (arxiv - 2007).
Base-controlled mechanical systems and geometric phases, J. Geom.Phys. 58 (2008) 334-367 (arxiv).
A Generalized Montgomery Phase Formula for Rotating Self Deforming Bodies, J.Geom.Phys. 57 (2007), 1405-1420 (arxiv).
Hamiltonian Loop group actions and T-duality for group manifolds, with H. Montani J. Geom. Phys. 56 (2006), 1116-1143 (arxiv).